Do Patients Experience Effexor Withdrawal?
Since the Effexor drug is so potent, many patients experience uncomfortable Effexor withdrawal symptoms if they suddenly stop taking the drug. To prevent unpleasant effexor withdrawal symptoms, patients need to discontinue the drug gradually over a period of at least two weeks. In general, patients should work with a doctor to determine the best way to effectively start an effexor withdrawal. Since the drug has a very short half-life, a sudden stop in drug therapy can result in effexor withdrawal symptoms such as fatigue, nausea, dizziness, headache, insomnia, agitation, anxiety, confusion, diarrhea, vertigo, dry mouth, Fasciculation (muscle twitching), hypomania, impaired coordination, loss of appetite, nervousness, nightmares, seizures, sensory disturbances, sweating, tinnitus, tremors mood swings, vomiting, and nervousness. Since the drug affects mood, it is thought that some mood swings and depression could develop if the drug is stopped suddenly. Most doctors recommend that patients who are experiencing effexor withdrawal take less of the drug very gradually. During effexor withdrawal, patients need to be closely monitored and any symptoms or unusual behavior needs to be reported right away. In clinical trails, gradual effexor withdrawal produced few unpleasant symptoms. Still, the potential severity of many of the withdrawal symptoms of this drug certainly are a concern. Certainly, you should speak to your doctor before changing or stopping your doses of any drug. The fact that effexor withdrawal symptoms do occur and the fact that effexor withdrawal needs to be monitored so closely should be considered before taking the drug. The potential problems with effexor withdrawal do suggest that the drug is very potent and should only be taken under doctor supervision at all times. The fact that some patients experience effexor withdrawal suggests that other non-drug therapies should be exhausted, where possible, before strong drugs such as effexor are tried. The effexor withdrawal process and possible symptoms are also problematic fro those who have a bad reaction to the drug. The symptoms and gradual process of effexor withdrawal suggests that those who suffer sudden suicidal thoughts after taking effexor may not be able to stop doses right away, as effexor withdrawal symptoms may aggravate their situation. This certainly is an unfortunate side effect of a drug that other wise has been received with much enthusiasm by the medical and research communities.
Most Popular Articles
- Computer Course Have Training
- Home Improvement
- Architectural Engineering
- Hot Tubs